Discussion in 'Self Harm & Substance Abuse' started by cookiemonster, Mar 28, 2010.

Thread Status:
Not open for further replies.
  1. cookiemonster

    cookiemonster Banned Member

    i keep overdosing on it and i get different effects every time. this time, i'm dizzy, puking, nauseous when i move and i keep forgetting to breathe. i'm only really worried about the last bit.

    anyone know how to stop taking them?
  2. Wastingecho

    Wastingecho Well-Known Member

    i think the trick is to try to talk to someone when the urge to take them hits

    if you can't call a counselor or therapist or doctor, at least come to the forum and vent and talk to us
  3. cookiemonster

    cookiemonster Banned Member

  4. Wastingecho

    Wastingecho Well-Known Member

    that's all anyone has a right to ask

  5. Sapphire

    Sapphire Well-Known Member

    Yeah. You have to stop taking them. Sounds difficult but it's actually quite simple.

    Other than that, I'd say you could try replacing overdosing on tramadol with doing something else that also makes you feel OK temporarily but isn't damaging to your health. I couldn't give you an example of anything right now, though. Anyway, you could subsequently do that in order to cope, while you figure things out with your nurse in the meantime until you no longer feel the need to do anything to make you feel OK, as you'll be feeling OK 24/7 at that point.
  6. Wastingecho

    Wastingecho Well-Known Member

    was just chatting with her - she said she OD'd

    convinced her to call for help, then lost the connection before she could tell me if help arrived

    please say a prayer
  7. Sapphire

    Sapphire Well-Known Member

    Well, she's online again so I think she's OK at the moment? Are you out there, Emily? If so, how are you now?
  8. cookiemonster

    cookiemonster Banned Member

    i'm ok i guess.
  9. Sapphire

    Sapphire Well-Known Member

    That's a relief. :hug:
  10. total eclipse

    total eclipse SF Friend Staff Alumni

    I would get checked out by your doctor really as OD on this stuff can be harmful to your kidneys not a good thing. It will be awful if you have to go on dialysis treatments
  11. cookiemonster

    cookiemonster Banned Member

    i don't care anymore. i tried to help last night and it didn't work. i would prefer it to kill me rather than get it treated
  12. drkangl

    drkangl Active Member

    I'm completely addicted to tramadol right now and have been for seven years im to the point I have to take up to 30 a day just to function. I'm right now an a waiting list for detox. I would stop oding on them on purpose I've had some really bad siezures from that. Not fun, trust me. And the forgetting to breathe thing is really scary cause you are conciousely reminding yourself to breathe. It depresses the respiritory system and when it gets like that your really not to far from stopping breathing alltogether if you pas out. I've had that happen also and woke up with medics around me and a tube in my throat and needle in my neck. Please stop before something really bad happens. If you need to know anythin about the drug or about any effects you have just let me know I'll always try my best to help.
  13. steveoh

    steveoh Active Member

    yea learn your limits and stop being an idiot, smoke weed, pills are the worst thing to fuck with if your weak minded.
Thread Status:
Not open for further replies.